# SDR UIEA200400067

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO STRINGER AT STATION 1750 RIGHT SIDE STRINGER 44 FOUND CORRODED.  STRINGER REPAIRED AT STATED LOCATION CARRIED OUT AS PER SRM 53-10-03 FIG 1.  (M)
